# SDR DXTA200501031

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 2,270 hours, 1,769 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD BANG HEARD AT ROTATION ON THE AIRCRAFT.  JACKED AIRCRAFT AND SERVICED MAIN STRUTS WITH FLUID AND NITROGEN IAW 560 MM 12-14-01.  PERFORMED GEAR SWING SEVERAL TIMES WITH NO DISCREPANCES NOTED.  SERVICED RESERVOIR IAW 560 MM 12-12-01.
